# SDR YENA2020091600462

- Difficulty date: September 12, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 7924
- Aircraft time: 11,590 hours, 2,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: L0123RP
- Condition: Deformed
- Location: Aft Pax Door
- Part time: 40,522 hours, 14,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DERFORMATION PASSENGER CREW DOOR 832 ESCAPE SLIDE RAFT IN PASSENGER CABIN, REF AEROMAN N/R 2020-272050.  REMOVED AND REPLACED CREW DOOR ESCAPE SLIDE RAFT IN DOOR 832, IAW AMM 25-62-44-400-007-A.
